# SDR 02320667

- Difficulty date: November 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Engine: Ge CF34*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5018T48P01
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

During cruise, R/H engine oil pressure and temperature dropped off.  The crew shut down the R/H engine and landed at SWF without further incident.  Maintenance personnel removed and replaced the seals at the accessory drive gearbox for the IDG and starter.  Engine run operational checks were satisfactory and the aircraft was returned to service.
